Doctor insights on:
Lotrel allergy: Lotrel (Amlodipine / Benazeprilat) is an antihypertensive medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.rxlist.com/lotrel-drug.htm ...Read more
Precautions : Restriction found concerning sunlight.Get a more detailed answer ›
Blood pressure: Lotrel is a combination pill used to control high blood pressure. The two components are amlodipine and benazepril. Amlodipine is sold separately as norvasc; it has a calcium channel blocker mechanism of action. Benazepril is sold separately as lotensin; it has an ace inhibitor mechanism of action. ...Read moreSee 1 more doctor answer
No: Lotrel (amlodipine and benazepril) is medication used for high blood pressure. It's a combination medication containing amlodipine & benazepril. While amlodipine can dilate your blood vessel through its mechanism of action as a calcium channel blocker, this dilation does not flush toxins out of your body ...Read more
Not a good idea: Unfortunately, there is no FDA approved or generally accepted as safe, male enlargement treatment by pill. There are surgical procedures to enhance the girth of the male penis by injection of fat or plastic surgery to change appearance, but overall, most "treatments" to increase size without a doctor prescribing, are not effective or proven safe. ...Read more
NO: No.Get a more detailed answer ›
Stop it: If you have "serious side effects" from any medicine, stop taking it and talk to your doctor. ...Read more
If I am on lotrel (amlodipine and benazepril) is it safe for me to take a male enhancement or enlargement pill such as blue tenacity?
Harmful: to your wallet. These male enhancement products don't work, are expensive, and often have multiple ingredients which have never been studied. Best case scenario- its merely a placebo causing you no harm. Worst case- it interacts with your medications causing a potentially serious reaction. ...Read moreSee 1 more doctor answer
My medicated diastolic runs in the low to mid 60's. I take Lotrel and Bystolic (nebivolol). I have heard that medicated diastolic below 80 is dangerous. True?
Insufficient informa: What is UR systolBP? Know not UR age or if U have signif CorArtDis. When Hrt Beats, SBP applied to circula during beat. Major amt Bld eject held in expanded Aorta. DiastBP = press of expand Aorta. Cor Arteries R only filled during diastole.So if U have signif CAD a 60 DBP may not fill cor adeq. Byst& Lotrel (amlodipine and benazepril) strng meds, I assum because SBP too high. So w CAD, 60DBP may be a problem. ...Read more
Can I safely take Norvasc and Lotrel (amlodipine and benazepril) interchangeably? I have a supply of both.
Not interchangeable: Lotrel (amlodipine and benazepril) is amlodipine plus benzazepril. Norvasc is amlodipine alone. Lotrel (amlodipine and benazepril) would be more potent in lowering blood pressure than Norvasc and could cause hypotension. Take medications only as prescribed. Thanks for trusting HealthTap! ...Read more
Unlikely: Unlikely unless there was a specific test designed for its detection. ...Read more
The dr just put me on toprol (metoprolol) XL 50mg once a day lotrel 10/40 once a day and clonidine .3 twice a day. Will this lower my blood pressure?
Unclear: Not sure what you are asking but your blood pressure can definitely be effected by a bee sting, especially if you have a history of being allergic. The sting itself is transient and if you don't have a reaction then your BP medications should be unaffected? Certain blood pressure medications like beta-blockers can reduce the effects of rescue meds like epinephrine should you have anaphylaxis. ...Read more